# SDR SIMA200534801

- Difficulty date: December 11, 2004
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N828AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145604
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 73051
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW NOTED WHEN ACTIVATING EMERGENCY LIGHTS FOR TEST, LIGHTS WOULD ILLUMINATE THEN FADE OUT FAST.  CA REPLACED ALL 4 EMERGENCY LIGHT BATTERIES.  OPERATONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (K)
